MathSciNet Relay Station
MathSciNet bibliographic data
MR2446896 35J60 (35B32 35J20 35P30 47J15 58E07)
Liu, Jia-Quan; Wang, Zhi-Qiang Bifurcations for quasilinear elliptic equations. II. Commun. Contemp. Math. 10 (2008), no. 5, 721–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement